Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi I'm a 19 year old male prescribed accutane. About a year and a half ago I had perfect skin, nearly zero pimples. Over the next year I started getting more and more cystic acne until it became moderate, my doctor prescribed me 40 milligrams accutane and I started breaking out really badly from it then upped my dosage to 90 milligrams and it got even worse. As I would get cysts they would go away but it would always leave these stubborn indented hyperpigmented marks that never seem to go away now, 6 months in, I barely break out but I have a lot of indented marks and I'm wondering what I can do to get rid of discoloration while on accutane and if there's any chance my skin will be even again. Also, what procedures are good for indented rolling scars?
Thanks, Chris

IMG_1473.PNG

IMG_1474.PNG

Share this post


Link to post
Share on other sites
@Crisp This isn't acne scars, it's hyperpigmentation. I see no indents. 

I will move this to hyperpigmentation.

 

We made this faq to this frequently asked question. Please check it out. What you have is the after effects of acne, wounds. 

http://www.acne.org/messageboard/topic/365640-qa-faq-post-inflammatory-erythema-pie-post-inflammatory-hyperpigmentation-pih- hypopigmentation-read-before-posting/

Share this post


Link to post
Share on other sites
2 hours ago, beautifulambition said:
@Crisp This isn't acne scars, it's hyperpigmentation. I see no indents. 

I will move this to hyperpigmentation.

 

We made this faq to this frequently asked question. Please check it out. What you have is the after effects of acne, wounds. 

http://www.acne.org/messageboard/topic/365640-qa-faq-post-inflammatory-erythema-pie-post-inflammatory-hyperpigmentation-pih- hypopigmentation-read-before-posting/

Haha well I'm glad you don't see it. That's good news to me 

Share this post


Link to post
Share on other sites
On 5/20/2017 at 0:29 PM, Crisp said:

Hi I'm a 19 year old male prescribed accutane. About a year and a half ago I had perfect skin, nearly zero pimples. Over the next year I started getting more and more cystic acne until it became moderate, my doctor prescribed me 40 milligrams accutane and I started breaking out really badly from it then upped my dosage to 90 milligrams and it got even worse. As I would get cysts they would go away but it would always leave these stubborn indented hyperpigmented marks that never seem to go away now, 6 months in, I barely break out but I have a lot of indented marks and I'm wondering what I can do to get rid of discoloration while on accutane and if there's any chance my skin will be even again. Also, what procedures are good for indented rolling scars?
Thanks, Chris

IMG_1473.PNG

IMG_1474.PNG

Drink buttermilk or kefir one cup at evenings
take vitamin E and flaxseed oil 
also vitamin D3
as for scars try microneedling 

Organic dairy makes a difference
avoid non organic if possible
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×